On the properness of some algebraic equations appearing in Fuchsian Groups
dc.contributor.author | Díaz Sánchez, Raquel | |
dc.contributor.author | Ushijima, Akira | |
dc.date.accessioned | 2023-06-20T09:36:39Z | |
dc.date.available | 2023-06-20T09:36:39Z | |
dc.date.issued | 2009 | |
dc.description.abstract | In this paper we give necessary and sufficient conditions on three orientation-preserving hyperbolic isometries T1,T2,T3 so that for any point x ∈ H2 the orthogonal bisectors of the three segments with endpoints x, Ti(x) intersect. This is equivalent to proving the properness of certain algebraic sets. As a corollary, we give a new proof for the existence and density of generic fundamental polygons for cocompact Fuchsian groups. | |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/15715 | |
dc.identifier.issn | 0146-4124 | |
dc.identifier.officialurl | http://topology.auburn.edu/tp/reprints/v33/tp33006p1.pdf | |
dc.identifier.relatedurl | http://topology.auburn.edu/tp/ | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/50026 | |
dc.journal.title | Topology Proceedings | |
dc.language.iso | eng | |
dc.page.final | 106 | |
dc.page.initial | 81 | |
dc.publisher | Auburn University | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 514 | |
dc.subject.keyword | Fuchsian groups and automorphic functions | |
dc.subject.keyword | Moduli of Riemann surfaces | |
dc.subject.keyword | Teichmüller theory | |
dc.subject.ucm | Geometría | |
dc.subject.unesco | 1204 Geometría | |
dc.title | On the properness of some algebraic equations appearing in Fuchsian Groups | |
dc.type | journal article | |
dc.volume.number | 33 | |
dcterms.references | A. F. Beardon. The geometry of discrete groups, volume 91 of Graduate Texts in Mathematics. Springer-Verlag, New York, 1995. Corrected reprint of the 1983 original. M. Berger Geometry II, Springer: Berlin, 1996. T. Jorgensen and A. Marden. Generic Fundamental Polyhedra for Kleinian Groups, holomorphic Functions and Moduli, Vol. II (Berkeley, CA, 1986), Math. Sci. Res. Inst. Publ., vol. 11 , Springer, New York, 1988, pp. 69-85. J. M. Montesinos, Classical Tessellations and Three-Manifolds, Springer-Verlag, 1985. L. Santaló Geometrías no euclidianas, Ed. Universitaria de Buenos Aires: Eudeba, 1961. | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | ad6ca69d-67a0-4e6d-9177-6a5439e93ce3 | |
relation.isAuthorOfPublication.latestForDiscovery | ad6ca69d-67a0-4e6d-9177-6a5439e93ce3 |
Download
Original bundle
1 - 1 of 1